# SDR SWAA2020072211756

- Difficulty date: June 29, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,784 hours, 20,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Lt Life Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK ASSEMBLY HAS LIGHT SURFACE CORROSION.   R & R THE EMERGENCY EXIT DOOR LIFE LINE IAW AMM 25-61-10.
